JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOOST INVARIANT SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN MINKOWSKI 4-SPACE E41
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOOST INVARIANT SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN MINKOWSKI 4-SPACE E41
Aksoyak, Ferdag Kahraman; Yayli, Yusuf;
  PDF(new window)
 Abstract
In this paper, we study spacelike rotational surfaces which are called boost invariant surfaces in Minkowski 4-space . We give necessary and sufficient condition for flat spacelike rotational surface to have pointwise 1-type Gauss map. Also, we obtain a characterization for boost invariant marginally trapped surface with pointwise 1-type Gauss map.
 Keywords
rotation surface;Gauss map;pointwise 1-type Gauss map;marginally trapped surface;Minkowski space;
 Language
English
 Cited by
 References
1.
K. Arslan, B. K. Bayram, B. Bulca, Y. H. Kim, C. Murathan, and G. Ozturk, Rotational embeddings in $E^4$ with pointwise 1-type Gauss map, Turkish J. Math. 35 (2011), no. 3, 493-499.

2.
K. Arslan, B. K. Bayram, Y. H. Kim, C. Murathan, and G. Ozturk, Vranceanu surface in $E^4$ with pointwise 1-type Gauss map, Indian J. Pure. Appl. Math. 42 (2011), no. 1, 41-51. crossref(new window)

3.
K. Arslan, B. Bulca, B. Kilic, Y. H. Kim, C. Murathan, and G. Ozturk, Tensor product surfaces with pointwise 1-type Gauss map. Bull. Korean Math. Soc. 48 (2011), no. 3, 601-609. crossref(new window)

4.
B. Y. Chen, Classification of marginally trapped Lorentzian flat surfaces in $E_2^4$ and its application to biharmonic surfaces, J. Math. Anal. Appl. 340 (2008), no. 2, 861-875. crossref(new window)

5.
B. Y. Chen, M. Choi, and Y. H. Kim, Surfaces of revolution with pointwise 1-type Gauss map, J. Korean Math. 42 (2005), no. 3, 447-455. crossref(new window)

6.
B. Y. Chen and P. Piccinni, Submanifolds with finite type-Gauss map, Bull. Austral. Math. Soc. 35 (1987), no. 2, 161-186. crossref(new window)

7.
M. Choi and Y. H. Kim, Characterization of the helicoid as ruled surfaces with pointwise 1-type Gauss map, Bull. Korean Math. Soc. 38 (2001), no. 4, 753-761.

8.
M. Choi, D. S. Kim, and Y. H. Kim, Helicoidal surfaces with pointwise 1-type Gauss map, J. Korean Math. Soc. 46 (2009), no. 1, 215-223. crossref(new window)

9.
M. Choi, Y. H. Kim, and D. W. Yoon, Classification of ruled surfaces with pointwise 1-type Gauss map in Minkowski 3-space, Taiwanese J. Math. 15 (2011), no. 3, 1141-1161.

10.
U. Dursun, Hypersurfaces with pointwise 1-type Gauss map in Lorentz-Minkowski space, Proc. Est. Acad. Sci. 58 (2009), no. 3, 146-161. crossref(new window)

11.
U. Dursun and G. G. Arsan, Surfaces in the Euclidean space $E^4$ with pointwise 1-type Gauss map, Hacet. J. Math. Stat. 40 (2011), no. 5, 617-625.

12.
U. Dursun and E. Coskun, Flat surfaces in the Minkowski space $E_1^3$ with pointwise 1-type Gauss map, Turkish J. Math. 36 (2012), no. 4, 613-629.

13.
U. Dursun and N. C. Turgay, General rotational surfaces in Euclidean space $E^4$ with pointwise 1-type Gauss map, Math. Commun. 17 (2012), no. 1, 71-81.

14.
U. Dursun and N. C. Turgay, On spacelike surfaces in Minkowski 4-space with pointwise 1-type Gauss map of second type, Balkan J. Geom. Appl. 17 (2012), no. 2, 34-45.

15.
U. Dursun and N. C. Turgay, Space-like surfaces in Minkowski space $E_1^4$ with pointwise 1-type Gauss map, arXiv:1305.5419.

16.
S. Haesen and M. Ortega, Boost invariant marginally trapped surfaces in Minkowski 4-space, Classical Quantum Gravity 24 (2007), no. 22, 5441-5452. crossref(new window)

17.
S. Haesen and M. Ortega, Marginally trapped surfaces in Minkowski 4-space invariant under a rotation subgroup of the Lorentz group, Gen. Relativity Gravitation 41 (2009), no. 8, 1819-1834. crossref(new window)

18.
Y. H. Kim and D. W. Yoon, Ruled surfaces with pointwise 1-type Gauss map, J. Geom. Phys. 34 (2000), no. 3-4, 191-205. crossref(new window)

19.
Y. H. Kim and D. W. Yoon, Classification of rotation surfaces in pseudo Euclidean space, J. Korean Math. 41 (2004), no. 2, 379-396. crossref(new window)

20.
V. Milousheva, Marginally trapped surfaces with pointwise 1-type Gauss map in Minkowski 4-space, Int. J. Geom. 2 (2013), no. 1, 34-43.

21.
A. Niang, On rotation surfaces in the Minkowski 3-dimensional space with pointwise 1-type Gauss map, J. Korean Math. Soc. 41 (2004), no. 6, 1007-1021. crossref(new window)

22.
A. Niang, Rotation surfaces with 1-type Gauss map, Bull. Korean Math. Soc. 42 (2005), no. 1, 23-27. crossref(new window)

23.
D. W. Yoon, Rotation surfaces with finite type Gauss map in $E^4$, Indian J. Pure. Appl. Math. 32 (2001), no. 12, 1803-1808.

24.
D. W. Yoon, Some properties of the Clifford torus as rotation surface, Indian J. Pure. Appl. Math. 34 (2003), no. 6, 907-915.